# SDR SWAA0255010119327

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 62,462 hours, 36,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR FLAP OUT OF ADJUST.  READJUSTED SLIDE ASSEMBLY IAW MT.
